# SDR DALA2025021801197

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 55,453 hours, 39,704 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 9585 -ATB/SMKE/DE- THE CREW RETURNED THE FLIGHT BACK TO SDF DUE TO VISIBLE SMOKE AND ODOR IN THE MAIN CABIN. CORRECTIVE ACTION: MAINTENANCE ISOLATED THE SOURCE TO THE LEFT PACK SYSTEM WITH APU OR ENGINE AIR. PLACED LEFT PACK ON MEL. (LP #6779456)
